Asymptotic invariants of base loci

Lawrence Ein*, Robert Lazarsfeld, Mircea Mustaţǎ, Michael Nakamaye, Mihnea Popa

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

114 Scopus citations

Abstract

The purpose of this paper is to define and study systematically some asymptotic invariants associated to base loci of line bundles on smooth projective varieties. The functional behavior of these invariants is related to the set-theoretic behavior of base loci.

Original languageEnglish (US)
Pages (from-to)1701-1734
Number of pages34
JournalAnnales de l'Institut Fourier
Volume56
Issue number6
DOIs
StatePublished - 2006

Keywords

  • Asymptotic invariants
  • Base loci
  • Multiplier ideals

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Asymptotic invariants of base loci'. Together they form a unique fingerprint.

Cite this